MathSciNet Relay Station
MathSciNet bibliographic data
MR1191007 (94c:35036) 35B40 (35K57)
Barles, G.; Bronsard, L.; Souganidis, P. E. Front propagation for reaction-diffusion equations of bistable type. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 5, 479–496.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement